UM  > 科技學院  > 數學系
Approximate inversion method for time-fractional subdiffusion equations
Lu, Xin1; Pang, Hong-Kui2; Sun, Hai-Wei3; Vong, Seak-Weng3
2018-03
Source PublicationNUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
ISSN1070-5325
Volume25Issue:2
Abstract

The finite-difference method applied to the time-fractional subdiffusion equation usually leads to a large-scale linear system with a block lower triangular Toeplitz coefficient matrix. The approximate inversion method is employed to solve this system. A sufficient condition is proved to guarantee the high accuracy of the approximate inversion method for solving the block lower triangular Toeplitz systems, which are easy to verify in practice and have a wide range of applications. The applications of this sufficient condition to several existing finite-difference schemes are investigated. Numerical experiments are presented to verify the validity of theoretical results.

KeywordApproximate Inversion Method Block Lower Triangular Toeplitz Matrix Fast Fourier Transforms Matrix Polynomial Time-fractional Subdiffusion Equations
DOIhttp://doi.org/10.1002/nla.2132
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000424826400002
PublisherWILEY
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorSun, Hai-Wei
Affiliation1.School of Mathematics and Big Data,Foshan University, Foshan, Guangdong528000, China
2.School of Mathematics and Statistics,Jiangsu Normal University, Xuzhou,Jiangsu 221116, China
3.Department of Mathematics, Universityof Macau, Macao
Recommended Citation
GB/T 7714
Lu, Xin,Pang, Hong-Kui,Sun, Hai-Wei,et al. Approximate inversion method for time-fractional subdiffusion equations[J]. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,2018,25(2).
APA Lu, Xin,Pang, Hong-Kui,Sun, Hai-Wei,&Vong, Seak-Weng.(2018).Approximate inversion method for time-fractional subdiffusion equations.NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,25(2).
MLA Lu, Xin,et al."Approximate inversion method for time-fractional subdiffusion equations".NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS 25.2(2018).
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, Xin]'s Articles
[Pang, Hong-Kui]'s Articles
[Sun, Hai-Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, Xin]'s Articles
[Pang, Hong-Kui]'s Articles
[Sun, Hai-Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, Xin]'s Articles
[Pang, Hong-Kui]'s Articles
[Sun, Hai-Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.